Previous |  Up |  Next


Title: Iterative solution of eigenvalue problems for normal operators (English)
Author: Kojecký, Tomáš
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 35
Issue: 2
Year: 1990
Pages: 158-161
Summary lang: English
Category: math
Summary: We will discuss Kellogg's iterations in eigenvalue problems for normal operators. A certain generalisation of the convergence theorem is shown. (English)
Keyword: eigenvalue problem
Keyword: normal operator
Keyword: Kellogg's iteration
Keyword: Hilbert space
Keyword: eigenvector
MSC: 47A75
MSC: 47B15
MSC: 49G20
MSC: 65J10
idZBL: Zbl 0708.65055
idMR: MR1042851
DOI: 10.21136/AM.1990.104397
Date available: 2008-05-20T18:38:53Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] N. Dunford J. T. Schwartz: Linear operators.I(II), Mir, Moskva 1962 (1966). MR 0216303
Reference: [2] T. Kojecký: Some results about convergence of Kellogg's iterations in eigenvalue problems.Czechoslovak Math. J. (to appear).
Reference: [3] J. Kolomý: Approximate determination of eigenvalues and eigenvectors of self-adjoint operators.Ann. Math. Pol. 38 (1980), 153-158. MR 0599239, 10.4064/ap-38-2-153-158
Reference: [4] I. Marek: Iterations of linear bounded operators in non self-adjoint eigenvalue problems and Kellogg's iteration process.Czechoslovak Math. J. 12 (1962), 536-554. Zbl 0192.23701, MR 0149297


Files Size Format View
AplMat_35-1990-2_6.pdf 547.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo